Errata In [3]:

The errata and typos in my published articles that are known to me are the following:
In [3]:
• On page 672 (1 of 23), B(x, r) should simply be the resistance ball of radius r around
x – there is no need to include the “connected component” condition. Thanks to
Jun Kigami for pointing this out.
In [4]:
• Equation (32) is correct with B n,k the Brownian motion on the space (T̆ n (k), λn ),
as claimed. However, B n,k is not the Brownian motion on the space (T̆ n (k), λn )
as defined in the preceding sentence (for this to be the case we would require that
ΥT (k),T̆ n (k) is an isomorphism, or at least a similitude). Alternative arguments
that do yield the desired statement can be found in [2], Section 3 (can apply the
procedure used to deduce Proposition 3.9), or [1], Section 3 (use the techniques
used to prove Proposition 3.1 with J = 0). Note that this also affects the proof of
[5], Lemma 7.1.
• The second ‘−’ in the left-hand side of (36) should be a ‘+’. Moreover, the |ηi | on
the right-hand side should be |ηi | + 1, and the corresponding change also needs to
be made in the lines leading to (37). Since we may assume that δn1/2 ≥ 1, else the
probability we are trying to bound is clearly 0, there is no problem in doing this.
• In Section B.2, replace E|η|k by |Eη k | in equation (54).
In [6]:
• In the statement of Theorem 1.4, should replace P by P. Furthermore, although
not wrong, it is more natural to replace S̃ by S in equation (2).
In [7]:
• In the statement of Proposition 22, should replace t → 0 by t → ∞.
[1] D. A. Croydon, Scaling limit for the random walk on the giant component of the
critical random graph, Preprint.
, Scaling limits for simple random walks on random ordered graph trees,
, Heat kernel fluctuations for a resistance form with non-uniform volume
growth, Proc. Lond. Math. Soc. (3) 94 (2007), no. 3, 672–694.
, Convergence of simple random walks on random discrete trees to Brownian
motion on the continuum random tree, Ann. Inst. Henri Poincaré Probab. Stat. 44
(2008), no. 6, 987–1019.
, Hausdorff measure of arcs and Brownian motion on Brownian spatial trees,
Ann. Probab. 37 (2009), no. 3, 946–978.
, Random walk on the range of random walk, J. Stat. Phys. 136 (2009), no. 2,
[7] D. A. Croydon and B. M. Hambly, Self-similarity and spectral asymptotics for the
continuum random tree, Stochastic Proc. Appl. 118 (2008), no. 5, 730–754.